Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 4, Pages 97–105 (Mi zvmmf2263)  

This article is cited in 2 scientific papers (total in 2 papers)

A two-dimensional nonnegative algorithm for computing fluid flows in open channels

S. S. Makhanov, A. Yu. Semenov

Moscow

Full text: PDF file (1020 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:4, 501–507

Bibliographic databases:
UDC: 519.6:532.54
MSC: 76M25
Received: 05.08.1994

Citation: S. S. Makhanov, A. Yu. Semenov, “A two-dimensional nonnegative algorithm for computing fluid flows in open channels”, Zh. Vychisl. Mat. Mat. Fiz., 36:4 (1996), 97–105; Comput. Math. Math. Phys., 36:4 (1996), 501–507

Citation in format AMSBIB
\Bibitem{MakSem96}
\by S.~S.~Makhanov, A.~Yu.~Semenov
\paper A two-dimensional nonnegative algorithm for computing fluid flows in open channels
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 4
\pages 97--105
\mathnet{http://mi.mathnet.ru/zvmmf2263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1395125}
\zmath{https://zbmath.org/?q=an:1161.76544}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 4
\pages 501--507
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU53300010}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2263
  • http://mi.mathnet.ru/eng/zvmmf/v36/i4/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vasilev, A. I. Sukhinov, “Pretsizionnye dvumernye modeli melkikh vodoemov”, Matem. modelirovanie, 15:10 (2003), 17–34  mathnet  mathscinet  zmath
    2. Makhanov S.S., Semenov A.Y., “Six numerical schemes for parabolic initial boundary value problems with a priori bounded solution”, Appl Numer Math, 46:3–4 (2003), 353–377  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:138
    Full text:70
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021